About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 414353, 7 pages
http://dx.doi.org/10.1155/2013/414353
Research Article

Improved ( )-Expansion Method for the Space and Time Fractional Foam Drainage and KdV Equations

1Department of Mathematics, Education Faculty, Dicle University, 21280 Diyarbakır, Turkey
2Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO 65409-0020, USA
3Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 Serdang, Selangor, Malaysia
4Department of Mathematics, Science Faculty, Fırat University, 23119 Elazığ, Turkey

Received 10 June 2013; Accepted 17 July 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 Ali Akgül et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The fractional complex transformation is used to transform nonlinear partial differential equations to nonlinear ordinary differential equations. The improved ( )-expansion method is suggested to solve the space and time fractional foam drainage and KdV equations. The obtained results show that the presented method is effective and appropriate for solving nonlinear fractional differential equations.